# SDR HNAA2018071200169

- Difficulty date: July 23, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 44,290 hours, 39,452 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT BLEED 1 VLV CLOSED EICAS MESSAGE. RAN QRH MSG PERSISTED. ON DESCENT MESSAGE EXTINGUISHED. R&R PRSOV IAW AMM 36-11-05. OPS CHECK GOOD AT THIS TIME. OK FOR SERVICE.
